# SDR USAA2012120300002

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,972 hours, 9,963 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7079101
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM PHX, CAPTAIN SENT ACARS TO MAINTENANCE - ECAM "HYD GRN RSVR LOW LVL".  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHX. AIRCRAFT HAD YO BE TOWED TO THE GATE. MAINTENANCE FOUND HYDRAULIC FLEX LINE AT PRESSURE TRANSMITTER NR 1 ENGINE LEAKING.  REMOVED AND REPLACED HYDRAULIC LINE.  SERVICED GREEN HYDRAULIC RESERVOIR PER AMM 12-12-29.  RAN NR 1 ENGINE.  NO HYDRAULIC LEAKS NOTED.  GREEN HYDRAULIC SYSTEM OPS NORMAL.
